CLASSIFICATION OF A FAMILY OF HAMILTONIAN-STATIONARY LAGRANGIAN SUBMANIFOLDS IN COMPLEX HYPERBOLIC 3-SPACE

Chen, Bang-Yen . Taiwanese Journal of Mathematics 2008. 12 (5) :1261-1284

Locate this article in:

Bibtex

@article{CIS-482913,
  Author = {Chen, Bang-Yen},
  Title = {CLASSIFICATION OF A FAMILY OF HAMILTONIAN-STATIONARY LAGRANGIAN SUBMANIFOLDS IN COMPLEX HYPERBOLIC 3-SPACE},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {12},
  Number = {5},
  Year = {2008},
  Pages = {1261--1284},
  Keywords = {}
}

Similar articles